# SDR SWIA202264217

- Difficulty date: January 19, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 52 FORWARD WEBBING ANGLE, AT LOWER SURFACE OF LH WING STUB, IS CRACKED ON THE OB END AS MARKED     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED LH FR 52 FORWARD WEBBING ANGLE, AT LOWER SURFACE OF LH WING STUB REF EMB SRM 51-40-08 REFER TO ATTACHED CONTINUATION CARD FOR WORK PERFORMED
